# SDR SWIA20240710505

- Difficulty date: May 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, GOUGED AT LANDING #27 FROM THE SPRING PIN (MARKED)      (C-CHECK RO 7/9/2024)    REPAIRED PAX DOOR HINGE, FUSELAGE SIDE, AT LANDING #27 FROM THE SPRING PIN REF REO 670-53-21-582 REV -G DATE 2024-02-18 TYPE IV REPAIR COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
